Alzheimer’s Disease is a dreadful disease that cause a slow deterioration of the afflicted person’s mental abilities. So what can one do in terms of prevention? It would seem sensible to first eliminate the causes. So, here we go…
Did you know that…The Most dangerous Over-The-Counter (OTC) pain killer has now been confirmed to be linked to Alzheimer’s Disease?
If you’ve been happily, over the years, taking over-the-counter pain killers that you can buy easily everywhere like you buy sweets and candies, it is high time you woke up and face facts.
In this article, you’ll learn about the worst one of all…and how this drug may lead to
Alzheimer’s Disease. And believe it, you do not want to get Alzheimer’s Disease. Neither you nor your loved ones. It is a devastating disease, not just for the person suffering from it, but also for the family and loved ones.
The active ingredient in Tylenol and also many other pain relievers and cold remedies is
Acetaminophen. The majority of people think Acetaminophen is safe just because it doesn’t cause the deadly dangers that NSAIDs (ibuprofen and aspirin) cause, namely ulcers and intestinal bleeding.
However, ACETAMINOPHEN IS NOT SAFE. One can easily rate it the MOST dangerous of all the common OTC pain-killing drugs. The real danger is this: people do not know what the dangers of ingesting this drug are and what the drug can do to their health.
While the dangers of NSAIDs are more or less well publicised and known AND their side-effects are quite obvious – you feel pain in the gut (in most cases, although not always).
On the other hand, Acetaminophen is A SILENT KILLER. It takes this job seriously…very, very seriously. It does its job more thoroughly than NSAIDs.
The latest evidence points the finger at Acetaminophen to causing Alzheimer’s disease. If you’ve suffered from headaches over the years and if you’ve taken more than your fair share of this drug, listen up now.
It may seem, in those days, that there wasn’t any harm using Acetaminophen then. However, now new evidence shows that frequent use may increase the risks of contracting Alzheimer’s disease.
Brain Plaques Found In Heavy Acetaminophen Users
In 1971, evidence was published in Lancet, a renowned medical journal. Autopsies were performed on several people who had died of kidney disease that was related to a heavy use of pain killers. 6 of these people had used a drug called Phenacitin – an earlier and more toxic form of Acetaminophen.
Brain plaques are a sign of Alzheimer’s Disease. Autopsies on 2 of the deceased who had used aspirin instead of Phenacitin did not show any brain plaques.
This is not all. The autopsies also showed a ‘very surprising high incidence‘ of brain plaques in 9 other heavy users of pain-killing drugs. The researchers/scientists came to the conclusion that Phenacetin “may overwhelm the antioxidant protection of the body…”
The Relationship between Phenacetin and Acetaminophen
In the 1970s, Phenacetin was the most widely-used OTC pain killer. Once inside the body, this drug is converted into Acetaminophen. The pharmaceutical companies began to market Acetaminophen when it was clear that the precursor drug, Phenacetin, was extremely toxic, even lethal, to the kidneys.
Because Acetaminophen did not cause stomach pains, bleeding and ulcers as do aspirin and ibuprofen, it became a very popular OTC drug.
That 1971-study linking Acetaminophen to brain plaques is very tiny, to be fair. However, it is
certainly not the last word as to whether Acetaminophen really leads to Alzheimer’s Disease.
However, here’s more…
….Took the Drug…And Lost His Memory
A cancer researcher, Dr Robert Jones, Ph.D, advocated an alternative cancer treatment that used an anti-histamine called Phenergan. This is what happened to him some time ago. While painting his house, he took Acetaminophen over the course of about 10 days to relieve some pain he had.
A couple of weeks later, he found himself experiencing memory problems. However, these eventually went away.
Fast forward ten years, he again had the same experience. This led him to conclude that the drug Acetaminophen may indeed impair memory.
True, this is indeed very slender evidence…and may just be co-incidental…However, stay put…there’s more…
” Got rid of ‘dementia’ in one week by quitting Acetaminophen”
A board-certified Neurologist, Dr. Amarish Dave is the author of the audio book ‘Total Memory Care’. He treated a 57 year-old woman with a complaint of memory loss, lack of concentration and confusion that had troubled her for over a year.
Dr Dave suspected his patient of being in the early stages of dementia. However, following a close inspection of his patient’s list of medication, he saw that the patient was using Tylenol PM to help her sleep at night. He advised his patient to dispense with the drug. In just a week, all the symptoms of dementia disappeared.
Acetylcholine is a neuro-transmitter that is essential for healthy brain and memory function.
Acetaminophen is anti-cholinergic – this means it blocks the neurotransmitter, acetylcholine.
This is the reason why dementia medications aim to increase the levels of acteylcholine in the brain. It is indeed a very bad idea to reduce levels of acetylcholine …but this is just exactly what
Dr Dave is also the director of a memory clinic. His many patients complain of bad or failing memory. According to him, it is their medications that are the reason for the faulty memory experienced by his patients.
From the preventive point of view, it could be proposed that ALL patients who allegedly suffer from Alzheimer’s Disease should abstain from ALL of their medications for at least a week. Quite often, their symptoms will vanish and many become themselves again.
Although the evidence is slender, WOULD YOU TAKE THE RISK? WOULD YOU HAVE A LOVED ONE TAKE THE RISK?
In any case, you should avoid Acetaminophen.
No one can be certain that Acetaminophen does indeed cause memory loss. But you should avoid it anyway. It is better to err on the side of caution than to pay a ridiculously heavy price that can cost you your life.
If all else fails, take it if needs be, for the rare, occasional headache or transitory pain.
The leading cause of liver failure in the USA is Acetaminophen. You would be wise not to take more than is instructed on the bottle…if not, you could end up in A&E. Statistics indicate that Acetaminophen results in 56,000 emergency hospital visits per year.
In combination with alcohol, Acetaminophen is extremely toxic to the liver. Most people don’t know the deadly dangers of this drug when swallowed in large quantities or taken with beer, wine, spirits and other alcoholic drinks. You wouldn’t know that your liver is all but gone until you, yourself, are nearly dead.
There is another shadow to this drug that most people don’t know about. Acetaminophen is an ingredient in many cold remedies, one ingredient among several others. People could well be on their merry way to an over dose by taking separate doses of acetaminophen for pain relief after a dose of their cold remedy, unaware of the fact that acetaminophen is already lurking in their cold medication!
What has been written here is just one example of the hidden shadows of conventional medications. You would be wise to assume that what the pharmaceutical companies tell you is suspect and to take everything they say with a pinch of salt.
They may not be lying about what damage Acetaminophen can cause your liver, however they certainly aren’t doing a single thing to investigate whether Acetaminophen really causes memory loss and damage to the brain even when patients take the prescribed dosages indicated by them, the pharmaceutical companies.
You need to take the time to educate yourself. You cannot afford not to. Your life and those of those you care for and love are at stake.
Be pro-active. Make smarter, informed choices.
You now need to learn about natural pain killers that you can use in lieu of OTC analgesics or pain killers. Also importantly, you need to know about how to prevent regular headaches, so that you would not even be needing natural pain killers in the first place.
One good herb to start with is Lavendula.
© Helen Chow, ND
Make Smarter Health Choices Deliberately.
Learn How to Anti-Age DELIBERATELY